Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having throat pain. Temporary relief from azicip. Is there any proper medicine?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
i am feeling pain in my throat fro m last 1 week but couldn`t spare time for my check up due to bussy work schedule. though i took AZICIP-500 & SNEECURE from local chemist which i took for 3 days. i had releif for some time but start feeling pain again in my thoat
Posted Mon, 1 Apr 2013 in Ear, Nose and Throat Problems
Answered by Dr. Jasvinder Singh 30 minutes later

Thanks for your query. From the symptoms that you have mentioned it looks like upper pharyngitis. It may be caused by either viral or bacterial infections. Common viruses, and even the viruses that cause mononucleosis (mono) and the flu, can cause a sore throat. Sinus drainage (post nasal drip) and bacteria like streptococcus can also cause a sore throat.

Drink plenty of fluids throughout the day and use over-the-counter throat lozenges. Salt water gargle is also a good way to relieve a sore throat. In addition, take ibuprofen and paracetamol (acetaminophen) after consulting your general physician. Sucking hard candies and ginger lemon tea would also help.

Also get a rapid strep test (to rule out streptococcal sore throat) and a throat swab done at your doctor’s office so that if it is bacterial pharyngitis, you will need a course of antibiotics.

Hope this answers your query. If you have additional questions then please do post us.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor